# SDR WRLA2009184

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE MX/INSP FOUND CORROSION CENTER CARGO LONGERON 46R HAS CORROSION AT STA 5-73.  REPAIRED CORRODED AREA IAW EGAT EI W2009A53B-697 REV 00.  CONDITION CHECK NORMAL.
